Back to all discussions

Have you experienced any side effects from your treatment regimen?

Have you experienced any side effects from your treatment regimen?

Share your experience and any tips for have for others to manage treatment side effects. (Remember, this is a place to talk about personal experiences, but we ask that you do not give medical advice.)

  1. When I was first diagnosed 22 years ago the side effects were terrible and in the 90's many people who were living with HIV was taking a lot of HIV medicaions. I myself was on 14 and I can say that today we have come along way with the advancements of the HIV medication. So many people are only taking one to two pills a day.
    If you are having side effects I recommend you speak to your physician about it so he or she can find the correct medication for you.

    1. Alafia (Peace) When I began taking ART in 1998 I experienced a number of sure effects. The side effects to my gastrointestinal system was the worse. I had a very active career as a children's librarian and I has to take 7 pills everyday after lunch and a part of my 22 pills a day regiment. I had the make some quick adjustments to not only not feel physically bad but to not allow it to negatively affect my moods.

      I have come to believe HIV sits most in my stomach. Even after all these years I still experience problems with diarrhea. I have learned how to manage the side effects of treatment.

      or create an account to reply.